# SDR 2023FA0000045

- Difficulty date: January 18, 2023
- Submitted: January 25, 2023
- Operation: General aviation
- Aircraft: N74RF
- Make and model: Cessna 425
- Aircraft serial: 0153
- Aircraft time: 8,360 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Part number: 99100491
- Condition: Cracked
- Location: Cockpit
- Part time: 8,360 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT SIDE WINDSHIELD OUTER LAYER OF GLASS CRACKED DURING TAKEOFF ROLL, NO EXTERNAL IMPACT WAS REPORTED BY PILOT.
